# SDR ASOA201100974

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 22,264 hours, 19,403 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLE ON INNER SKIN OF SERVICE DOOR JUST ABOVE HINGE POINT.  BLENDED CORROSION AROUND SCREW HOLE ON INNER SKIN OF SERVICE DOOR JUST ABOVE HINGE POINT, ORIGINAL MAT .063.   REMOVED .001 OF MATERIAL REMAINING MATERIAL IS .062 IS WITHIN SERVICEABLE LIMITS IAW SRM 51-12-00.  MAJOR REPAIR.
